# SDR 2018FA0000403

- Difficulty date: October 3, 2018
- Submitted: October 3, 2018
- Operation: General aviation
- Aircraft: N290MK
- Make and model: Piper PA-28-161
- Aircraft serial: 2842417
- Aircraft time: 2,854 hours, 50 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Circuit Breaker
- Condition: Tripped
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: H
- Precautionary procedure: K

## Discrepancy

ALETERNATOR FAILURE BLEW THE CIRCUIT BREAKER DURING DESCENT INTO STP. RECYCLED ON THE GROUND IN SPECIFICATIONS WITH THE POH. ALTERNATOR WORKED PROPERLY ON THE GROUND AT STP DURING RUNNUP DECIDED TO FLY BACK TO MKT. HALF WAY TO MKT THE CIRCUIT BREAKER POPPED FOR THE ALTERNATOR AGAIN. UPON INSPECTION WITH MAINTENANCE AT MKT COULD NOT REPLICATE ANY INSTANCES FOR THE ALTERNATOR
